# SDR C2XA08RI119

- Difficulty date: August 1, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 22,444 hours, 17,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR MX DURING ROUTINE MX EWR MX FOUND LT OVER WING EMERGENCY LIGHT INOPERATIVE.  MX R&R LIGHT BULB AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
